# SDR DALA2017070805370

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO  BILGE FLOORBEAM CORRODED BS 1400, RBL 15-20. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02, STEP 4.
